RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 103, Issue 5  


Convergence of Row Sequences of Simultaneous Padé–Faber Approximants
N. Bosuwan
643
The Number of Labeled Outerplanar $k$-Cyclic Graphs
V. A. Voblyi
657
Restricted Homological Dimensions of Complexes
Wu Dejun, Kong Fandy
667
One Approach to the Computation of Asymptotics of Integrals of Rapidly Varying Functions
S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. V. Tsvetkova
680
Free $n$-Tuple Semigroups
A. V. Zhuchok
693
Exponential Stability of a Certain Semigroup and Applications
D. A. Zakora
702
Elementary Proof of an Estimate for Kloosterman Sums with Primes
M. A. Korolev
720
Distance-Regular Shilla Graphs with $b_2=c_2$
A. A. Makhnev, M. S. Nirova
730
Plane Partitions and Their Pedestal Polynomials
O. V. Ogievetskii, S. B. Shlosman
745
On the Behavior of a Power Series with Completely Multiplicative Coefficients near the Unit Circle
O. A. Petruschov
750
Distances on the Commuting Graph of the Ring of Real Martices
Ya. Shitov
765

Brief Communications
Vinberg's Algorithm for Hyperbolic Lattices
N. V. Bogachev, A. Yu. Perepechko
769
On Properties of the Spectrum of an Operator Pencil Arising in Viscoelasticity Theory
A. V. Davydov, Yu. A. Tikhonov
774
Diameter of the Berger Sphere
A. V. Podobryaev
779
New Two-Sided Estimates of the Gamma Function and the Number of $n$-Combinations of $2n$ Elements. Strong Enveloping by an Asymptotic Series
A. Yu. Popov
785
On a Very Weak Solution of the Wave Equation for a Hamiltonian in a Singular Electromagnetic Field
M. V. Ruzhansky, N. E. Tokmagambetov
790
On Sublinear Analogs of Weak Topologies in Normed Cones
F. S. Stonyakin
794
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018